# SDR FDEA202010292835

- Difficulty date: October 29, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: ALC727311
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LEADING EDGE INBOARD SIDE P/N ACL7051-2-401 HAS CORROSION UNDER   STRINGERS AROUND ACCESS PANEL 341, AT MARKED NR 14 (REQ RDR SDR).  REPLACED DOUBLER P/N ALC7273-11, PER  DOUGLAS DRW ALC7273 AND MD10 SRM 51-31-01 VOL II.
